# SDR V0XD2014061492727

- Difficulty date: June 12, 2014
- Submitted: June 14, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 34,116 hours, 32,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OMEGA BEAM AT FRAME 54 UNDERNEATH CENTER AISLE CROSSBEAM HAS A CORROSION HOLE.  REPAIRED OMEGA BEAM IAW SRM 53-00-10.
